# SDR 99ZZZX3831

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3I
- System (JASC): 6111 · Propeller Blade Section
- Part: Shield
- Part number: D5133
- Condition: Debonded
- Location: Prop Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BLADE EROSION SHIELD DEBONDED.  DEBONDED BEYOND REPAIRABLE LIMITS.  DISASSEMBLED, CLEANED, AND INSPECTED.  REMOVED AND REPLACED EROSION SHIELD ON NR 2 BLADE (SN 1100) OVERHAULED BLADE AND RE-ASSEMBLED PROP IAW MFG CMM.
